# SDR RAIA0010010

- Difficulty date: October 19, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 10,692 hours, 11,774 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 384925
- Condition: Failed
- Location: Lt Engine
- Part time: 10,692 hours, 11,774 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6881-DCA- RIGHT ENGINE HYDRAULIC LOW PRESSURE CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP.
